# SDR ASOA2013110809371

- Difficulty date: November 4, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 21,718 hours, 15,261 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP AT 4CD-6CD DAMAGED.  REPLACED PHOTOLUMINESCENT STRIP IAW AMM 33-51-01.
